VOL. 41 · NO. 1 | 2011
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 41 (1), (2011)
No abstract available
Articles
A. Algaba, C. García, M. Reyes
Rocky Mountain J. Math. 41 (1), 1-22, (2011) DOI: 10.1216/RMJ-2011-41-1-1
No abstract available
Javier Alonso, Horst Martini, Zokhrab Mustafaev
Rocky Mountain J. Math. 41 (1), 23-35, (2011) DOI: 10.1216/RMJ-2011-41-1-23
KEYWORDS: Birkhoff orthogonality, convex figure, constant width, isosceles orthogonality, maximal chord, normed plane, 46B20, 52A10, 52A21, 52A40
No abstract available
Jun-Fan Chen
Rocky Mountain J. Math. 41 (1), 37-43, (2011) DOI: 10.1216/RMJ-2011-41-1-37
KEYWORDS: meromorphic function, normal family, shared set, 30D45
No abstract available
Boo Rim Choe, Hyungwoon Koo, Kyunguk Na
Rocky Mountain J. Math. 41 (1), 45-78, (2011) DOI: 10.1216/RMJ-2011-41-1-45
KEYWORDS: Finite rank product, Toeplitz operator, harmonic symbol, harmonic Bergman space, 47B35, ‎32A36‎
No abstract available
Mark W. Coffey
Rocky Mountain J. Math. 41 (1), 79-93, (2011) DOI: 10.1216/RMJ-2011-41-1-79
KEYWORDS: Laguerre polynomials, generalized hypergeometric function, 33C45, 33C15
No abstract available
Herbert Dueñas, Francisco Marcellán
Rocky Mountain J. Math. 41 (1), 95-131, (2011) DOI: 10.1216/RMJ-2011-41-1-95
KEYWORDS: orthogonal polynomials, Laguerre polynomials, Holonomic equation, Zeros, Logarithmic potential, 33C47
No abstract available
David M. Duncan, Thomas R. Hoffman, James P. Solazzo
Rocky Mountain J. Math. 41 (1), 133-154, (2011) DOI: 10.1216/RMJ-2011-41-1-133
KEYWORDS: Two-graphs, Seidel adjacency matrix, vertex switching, 05C50, 05C90
No abstract available
Brian Forrest
Rocky Mountain J. Math. 41 (1), 155-176, (2011) DOI: 10.1216/RMJ-2011-41-1-155
No abstract available
Jaroslav Hančl, Ladislav Miš´ik, János T. Tóth
Rocky Mountain J. Math. 41 (1), 177-188, (2011) DOI: 10.1216/RMJ-2011-41-1-177
KEYWORDS: Asymptotic distance, infinite series, Liouville numbers, 11J82
No abstract available
Kostaq Hila
Rocky Mountain J. Math. 41 (1), 189-203, (2011) DOI: 10.1216/RMJ-2011-41-1-189
KEYWORDS: Γ-semigroup, ordered $\Gamma$-semigroup, po-ordered $\Gamma$-semigroup, Filters, semilattice congruence, 06F05
No abstract available
Zdzisł aw Kamont
Rocky Mountain J. Math. 41 (1), 205-228, (2011) DOI: 10.1216/RMJ-2011-41-1-205
KEYWORDS: functional differential systems, generalized Cauchy problem, bicharacteristics, weak solutions, 35R10, 35R45, 35F25
No abstract available
Hideyasu Kawai, Nobuharu Onoda
Rocky Mountain J. Math. 41 (1), 229-238, (2011) DOI: 10.1216/RMJ-2011-41-1-229
KEYWORDS: 20C07, 16S34
No abstract available
Taekyun Kim
Rocky Mountain J. Math. 41 (1), 239-247, (2011) DOI: 10.1216/RMJ-2011-41-1-239
KEYWORDS: fermionic $p$-adic $q$-integral, Frobenius-Euler number, 11B68, 11S80
No abstract available
T. Kusano, J. Manojlović, T. Tanigawa
Rocky Mountain J. Math. 41 (1), 249-274, (2011) DOI: 10.1216/RMJ-2011-41-1-249
KEYWORDS: Fourth order nonlinear differential equation, positive solution, ‎oscillation‎, sub-half-linear, super-half-linear
No abstract available
J.K. Langley
Rocky Mountain J. Math. 41 (1), 275-291, (2011) DOI: 10.1216/RMJ-2011-41-1-275
No abstract available
Peter Šemrl
Rocky Mountain J. Math. 41 (1), 293-298, (2011) DOI: 10.1216/RMJ-2011-41-1-293
No abstract available
Jan Trlifaj, M. Tamer Koşan
Rocky Mountain J. Math. 41 (1), 299-309, (2011) DOI: 10.1216/RMJ-2011-41-1-299
KEYWORDS: local cohomology, Gorenstein local ring, regular local ring, socle, 13D45, 13H05, 13H10, 14B15
No abstract available
P.G. Walsh
Rocky Mountain J. Math. 41 (1), 311-317, (2011) DOI: 10.1216/RMJ-2011-41-1-311
KEYWORDS: Elliptic curve, prime number, 11G05
No abstract available
Yueshan Wang, Yuexiang He
Rocky Mountain J. Math. 41 (1), 319-335, (2011) DOI: 10.1216/RMJ-2011-41-1-319
KEYWORDS: fractional integral, commutator, Hardy space, local Hardy space, BMO, LMO, 42B20, 42B25
No abstract available
Retracted
Chuanan Wei
Rocky Mountain J. Math. 41 (1), 337-354, (2011) DOI: 10.1216/RMJ-2011-41-1-337
KEYWORDS: Duplicate inversions, Saalschütz's theorem, Fox-Wright function identities, 05A19, 33C20
Articles
Sizhong Zhou, Jiancheng Wu
Rocky Mountain J. Math. 41 (1), 337-348, (2011) DOI: 10.1216/RMJ-2011-41-1-355
KEYWORDS: Bipartite graph, subgraph, $(0,f)$-factor, orthogonal factorization, 05C70
No abstract available
Back to Top